DOI 10.1590/s1413-86702005000100014
Dapsone syndrome with acute renal failure during leprosy treatment: case report.
Аннотация
Dapsone syndrome is a rare hypersensitivity reaction to dapsone and is characterized by high fever, papular or exfoliative dermatitis, progressing to liver toxicity and generalized lymphadenopathy, resembling a mononucleosis infection. We report a patient who developed acute renal failure, as well as other complications characteristic of dapsone syndrome, during leprosy treatment. Renal involvement had not been previously described as a dapsone syndrome feature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.